Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Postural hypotension

Premium Questions

Dr. J Kingson John David MD

question It is postural hypotension Detailed Answer: Hi, I am Dr. XXXXXXX HM and I would like to help you ... or change in position, possibility of postural hypotension or orthostatic... View answer

Answered by : Dr. J Kingson John David ( General & Family Physician)
Dr.  Ahmad Nazzal MD

and then got up and I got a spell. I got up this morning and just had my medications and a little bit of water ... View answer

Answered by : Dr. Ahmad Nazzal ( General & Family Physician)
Dr. Prakash H Muddegowda MD

My BP is 135/78 when seated & 158/88 Standing. What would be your diagnosis ? Is there cause for concern I am also experiencing being Lightheaded. I take 25mg Atenolol Each day. I have had lightheadness for about a week... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr. Naveen Kumar Sharma MD

I frequently get dizzy upon standing, to the point I need to hold onto something, and usually feel blood rush to my legs and arms as well. This is in the last couple of months. I had hip replacement surgery 8/3 tho don't... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr.    Suresh Heijebu MD

hi so I have had two finding spells this month that happened in two days in a row first I fainted after having a monster and today no monster and still fainted today I fainted and hit my son's excavated toy truck while... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Public Forum Discussions

Dr. Harish Reddy MD

I need signs and symptoms for ORTHOSTATIC/POSTURAL HYPOTENSION Also, Treatment, common causes, and medications I could use this for all of the following : 3. Asthma Attack 4. Hyperventilation 5. Airway... View answer

Answered by : Dr. Harish Reddy ( Pathologist and Microbiologist)
Dr. Navneet Mahajn MD

Hi. Im a 27 year old female and have been told iv got postural hypotension. As i have low bp ... driving i feel im driving unsteady etc. Can u please give me your opinion because i was at medical ... View answer

Answered by : Dr. Navneet Mahajn ( General & Family Physician)
Dr. Puneet Mahajan MD

Mt father is 52 years old and has undergone a CABG 3 months back.He is hypertensive and diabetic and is experiencing chest tightess and shortness of breath due to it.He has also been diagnosed with postural hypotention.Is... View answer

Answered by : Dr. Puneet Mahajan ( Cardiologist)
Dr. Sudhir Kumar MD

for the last 3 months. He also takes DUTAS -T caps once a day, for BPH Now he has developed POSTURAL HYPOTENSION .BP-80/60 in sitting &110/70 in lying posture Kindly advise as to how we can reduce either ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Mohammed Tauseef MD

Hello, I m 21 years old and have a variety of health complaints but im asking you now about circulation. I was diagnosed with orthostatichypotention, or poor circulation if you will which explained my dizzy and blacking... View answer

Answered by : Dr. Mohammed Tauseef ( General & Family Physician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

Could be due to postural hypotension due to the medication.

Dr.   S. Samanta MD

IT could be due to postural hypotension; thanks!

Dr. Prasad MD

This may be related to postural hypotension/positional vertigo...